MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1346-8138.2010.01176.x

Медицинская библиотека · The Journal of dermatology · 2011

New aspects of drug-induced hypersensitivity syndrome.

Tohyama Mikiko, Hashimoto Koji

СтатьяПоддержка исследования: вне правительства СШАОбзорПеревод в очереди

Аннотация

Drug-induced hypersensitivity syndrome (DIHS) is caused by a limited number of specific drugs and is characterized by late onset, infectious mononucleosis-like symptoms, and herpesvirus 6 (HHV-6) reactivation. Recently, the involvement of herpes viruses other than HHV-6, such as Epstein-Barr virus and cytomegalovirus, has been reported. Many approaches have been used to analyze the pathological mechanism, and have revealed new aspects of DIHS. Here, we focused on three key recent findings regarding DIHS: (i) overlap between DIHS and Stevens-Johnson syndrome/toxic epidermal necrolysis; (ii) the relevance of Epstein-Barr virus in the development of infectious mononucleosis-like symptoms of DIHS; and (iii) roles of monomyeloid precursors increased in the blood and plasmacytoid dendritic cells increased in the lesion skin in HHV-6 reactivation.

Для цитирования: Tohyama Mikiko, Hashimoto Koji. New aspects of drug-induced hypersensitivity syndrome.. The Journal of dermatology. 2011. DOI: 10.1111/j.1346-8138.2010.01176.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.